# SDR ASAA2021040534512

- Difficulty date: April 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 39,374 hours, 13,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH FWD EXIT ESCAPE DOOR EMERGENCY LIGHT INOP. GROUNDED - YES. REMOVED & REPLACED M2335 (EMERGENCY POWER SUPPLY) REF B737-800 AMM 33-51-06 OPS NORMAL.
